# SDR SWIA200820607

- Difficulty date: December 4, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 10,379 hours, 6,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6181 - EMERGENCY LIGHT AT 12A HAS INOP BULB.  RELAMPED.
